# SDR AWXA9700602

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Condition: Loose
- Location: Ground Sensor
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE FROM TUCSON GEAR WOULD NOT RETRACT.  HANDLE WOULD NOT GO PAST OFF.  RECYCLED GEAR HANDLE AND GEAR CAME UP.  REMOVED LOOSE BOLT AT GROUND SENSOR.  RESECURED COVER SYSTEM.  OPS CHECK GOOD.
